MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement and catheter entrapment which requires surgery was encountered.Vascular access was obtained via the radial artery.A 7.0mmx19mmx150cm express sd catheter was advanced for treatment after the radial artery puncture which was passed by 0.014 wire on 7fr sheath.However, while passing through the sheath and radial artery, the stent got caught in the calcified lesion and fell out of the balloon.The stent remaining in the blood vessel is removed during op after the procedure.The procedure was completed with a different device.There were no patient complications reported.Patient was fine.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an express sd stent.Visual examination revealed multiple kinks along the shaft.Microscopic examination revealed no additional damages.The stent is missing and did not return for analysis.Inspection of the remainder of the device presented no damage or irregularities.Product analysis confirmed that the stent is no longer on the balloon.
 
Event or Problem Description

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17846874
Report Number2124215-2023-49710
Device Sequence Number7173453
Product Code NIN
UDI-Device Identifier08714729390510
UDI-Public08714729390510
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2026
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0030885383
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale